# SDR HEEA966756

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5081
- Condition: Leaking
- Location: M/R
- Part time: 1,234 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

R/H FORWARD SERVO ON MAIN ROTOR WAS LEAKING AT UPPER BARREL TO BODY. (SERVO SENT WITH AIRCRAFT ON 11-4-94 AND INSTALLED 1-28-95.
